Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2019, Article ID 5926832, 14 pages
https://doi.org/10.1155/2019/5926832
Research Article

Determinantal Representations of General and (Skew-)Hermitian Solutions to the Generalized Sylvester-Type Quaternion Matrix Equation

Pidstryhach Institute for Applied Problems of Mechanics and Mathematics, NAS of Ukraine, Lviv 79060, Ukraine

Correspondence should be addressed to Ivan I. Kyrchei; moc.liamg@466062ts

Received 30 June 2018; Accepted 18 December 2018; Published 6 January 2019

Academic Editor: Patricia J. Y. Wong

Copyright © 2019 Ivan I. Kyrchei. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.